Alert archive / North Dakota / Frost Advisories in 2012
Frost Advisory 9, NWS Bismarck, ND
NWS Bismarck, ND issued this frost advisory at Sep 8, 2012, 4:17 AM CDT for 19 counties in North Dakota. It took effect at Sep 9, 2012, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 8, 2012, 4:17 AM CDT (09:17 UTC)
- In effect from
- Sep 9, 2012, 1:00 AM CDT
- Expired
- Sep 9, 2012, 9:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Mercer County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 76 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1827 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
018 WWUS73 KBIS 080917 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 417 AM CDT SAT SEP 8 2012 ...FROST POSSIBLE SOUTH CENTRAL AND SOUTHEAST TONIGHT... .CLEAR SKIES...LIGHT WINDS...AND DRY AIR TONIGHT WILL ALLOW TEMPERATURES TO FALL INTO THE MIDDLE 30S ACROSS SOUTH CENTRAL AND PORTIONS OF SOUTHEASTERN NORTH DAKOTA. FROST MAY FORM IN LOW LYING AREAS. PRECAUTIONS SHOULD BE TAKEN TO PREVENT FROST DAMAGE TO SENSITIVE PLANTS. NDZ019>023-025-034>037-042-045>048-050-051-081730- /O.NEW.KBIS.FR.Y.0009.120909T0600Z-120909T1400Z/ MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...GARRISON... MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE... JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY... ASHLEY...OAKES 417 AM CDT SAT SEP 8 2012 /317 AM MDT SAT SEP 8 2012/ ...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ SUNDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ SUNDAY. * TEMPERATURES WILL DROP INTO THE MIDDLE 30S LATER TONIGHT AND SUNDAY MORNING OVER SOUTH CENTRAL AND PARTS OF SOUTHEAST NORTH DAKOTA. * AREAS OF FROST MAY DEVELOP...ESPECIALLY IN LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ HEINERT
5 follow-up statements
738 WWUS73 KBIS 081735 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1235 PM CDT SAT SEP 8 2012 ...FROST POSSIBLE SOUTH CENTRAL AND SOUTHEAST TONIGHT... .CLEAR SKIES...LIGHT WINDS...AND DRY AIR TONIGHT WILL ALLOW TEMPERATURES TO FALL INTO THE MIDDLE 30S ACROSS SOUTH CENTRAL AND PORTIONS OF SOUTHEASTERN NORTH DAKOTA. FROST MAY FORM IN LOW LYING AREAS. PRECAUTIONS SHOULD BE TAKEN TO PREVENT FROST DAMAGE TO SENSITIVE PLANTS. NDZ019>023-025-034>037-042-045>048-050-051-090145- /O.CON.KBIS.FR.Y.0009.120909T0600Z-120909T1400Z/ MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...GARRISON... MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE... JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY... ASHLEY...OAKES 1235 PM CDT SAT SEP 8 2012 /1135 AM MDT SAT SEP 8 2012/ ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ SUNDAY... * TEMPERATURES WILL DROP INTO THE MIDDLE 30S LATER TONIGHT AND SUNDAY MORNING OVER SOUTH CENTRAL AND PARTS OF SOUTHEAST NORTH DAKOTA. * AREAS OF FROST MAY DEVELOP...ESPECIALLY IN LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ WAA
721 WWUS73 KBIS 081921 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 221 PM CDT SAT SEP 8 2012 ...FROST POSSIBLE SOUTH CENTRAL AND SOUTHEAST TONIGHT... .CLEAR SKIES...LIGHT WINDS...AND DRY AIR TONIGHT WILL ALLOW TEMPERATURES TO FALL INTO THE MIDDLE 30S ACROSS SOUTH CENTRAL AND PORTIONS OF SOUTHEASTERN NORTH DAKOTA. FROST MAY FORM IN LOW LYING AREAS. PRECAUTIONS SHOULD BE TAKEN TO PREVENT FROST DAMAGE TO SENSITIVE PLANTS. NDZ019>023-025-034>037-042-045>048-050-051-090330- /O.CON.KBIS.FR.Y.0009.120909T0600Z-120909T1400Z/ MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...GARRISON... MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE... JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY... ASHLEY...OAKES 221 PM CDT SAT SEP 8 2012 /121 PM MDT SAT SEP 8 2012/ ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ SUNDAY... * TEMPERATURES WILL DROP INTO THE MIDDLE 30S LATER TONIGHT AND SUNDAY MORNING OVER SOUTH CENTRAL AND PARTS OF SOUTHEAST NORTH DAKOTA. * AREAS OF FROST MAY DEVELOP...ESPECIALLY IN LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ WAA
164 WWUS73 KBIS 090135 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 835 PM CDT SAT SEP 8 2012 ...FROST POSSIBLE CENTRAL AND SOUTHEAST TONIGHT... .CLEAR SKIES...LIGHT WINDS...AND DRY AIR TONIGHT WILL ALLOW TEMPERATURES TO FALL INTO THE MIDDLE 30S ACROSS CENTRAL AND PORTIONS OF SOUTHEASTERN NORTH DAKOTA. FROST MAY FORM IN LOW LYING AREAS. PRECAUTIONS SHOULD BE TAKEN TO PREVENT FROST DAMAGE TO SENSITIVE PLANTS. NDZ003>005-011>013-090945- /O.EXA.KBIS.FR.Y.0009.120909T0600Z-120909T1400Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY 835 PM CDT SAT SEP 8 2012 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. * TEMPERATURES WILL DROP INTO THE MIDDLE 30S LATER TONIGHT AND SUNDAY MORNING OVER CENTRAL AND PARTS OF SOUTHEAST NORTH DAKOTA. * AREAS OF FROST MAY DEVELOP...ESPECIALLY IN LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ NDZ019>023-025-034>037-042-045>048-050-051-090945- /O.CON.KBIS.FR.Y.0009.120909T0600Z-120909T1400Z/ MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...GARRISON... MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE... JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY... ASHLEY...OAKES 835 PM CDT SAT SEP 8 2012 /735 PM MDT SAT SEP 8 2012/ ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ SUNDAY... * TEMPERATURES WILL DROP INTO THE MIDDLE 30S LATER TONIGHT AND SUNDAY MORNING OVER SOUTH CENTRAL AND PARTS OF SOUTHEAST NORTH DAKOTA. * AREAS OF FROST MAY DEVELOP...ESPECIALLY IN LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ HW
891 WWUS73 KBIS 090757 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 257 AM CDT SUN SEP 9 2012 ...FROST ADVISORY CONTINUES THIS MORNING CENTRAL AND SOUTHEAST... .CLEAR SKIES...LIGHT WINDS...AND DRY AIR WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S ACROSS CENTRAL AND PORTIONS OF SOUTHEASTERN NORTH DAKOTA THIS MORNING. NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-091400- /O.CON.KBIS.FR.Y.0009.000000T0000Z-120909T1400Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN... ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 257 AM CDT SUN SEP 9 2012 /157 AM MDT SUN SEP 9 2012/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * TEMPERATURES WILL DROP INTO THE LOWER TO MIDDLE 30S THIS SUNDAY MORNING. * AREAS OF FROST MAY DEVELOP...ESPECIALLY IN LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNPROTECTED. && $$ NH
697 WWUS73 KBIS 091410 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 910 AM CDT SUN SEP 9 2012 ...THE FROST ADVISORY HAS EXPIRED... .OVERNIGHT LOWS IN THE LOWER 30S WERE SEEN ACROSS CENTRAL AND SOUTHEAST NORTH DAKOTA THIS SUNDAY MORNING CAUSING AREAS OF FROST. TEMPERATURES WILL WARM OVER THE NEXT FEW DAYS. NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-091515- /O.EXP.KBIS.FR.Y.0009.000000T0000Z-120909T1400Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN... ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 910 AM CDT SUN SEP 9 2012 /810 AM MDT SUN SEP 9 2012/ ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY HAS EXPIRED. $$ WAA
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at Sep 8, 3:46 AM CDT, 31 minutes earlier.
Area forecast discussion, Sep 8, 3:46 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 346 AM CDT SAT SEP 8 2012 .SHORT TERM...TODAY THROUGH SUNDAY AFTERNOON... FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD WILL BE COOL/SLIGHTLY BELOW NORMAL HIGHS TODAY FOLLOWED BY MUCH WARMER TEMPERATURES SUNDAY...POTENTIAL FROST DEVELOPMENT FOR TONIGHT...AND FIRE WEATHER HEADLINES FOR SUNDAY. A MODEL BLEND WAS USED. CURRENTLY...NORTHWEST FLOW ALOFT WITH AN UPPER LEVEL RIDGE BUILDING EAST TOWARDS THE ROCKIES. A STRONG MID LEVEL S/WV ADVECTING SOUTHEAST ACROSS CENTRAL MANITOBA TOWARDS THE WESTERN GREAT LAKES. ASSOCIATED DRY SURFACE COLD FRONT MOVING SOUTH ACROSS SOUTHERN CANADA WILL ENTER NORTHERN NORTH DAKOTA BETWEEN 09-12Z. SCT-BKN MID LEVEL CLOUDS IN ADVANCE OF THE FRONTAL PASSAGE OVER MY NORTH ADVECTING SOUTH. THE ONLY OTHER INDICATION OF THE FROPA WILL BE A WIND SHIFT FROM WESTERLY TO MORE NORTHERLY WITH NO PRECIPITATION EXPECTED. HIGH PRESSURE WILL REBUILD AGAIN OVER THE NORTHERN PLAINS TODAY BRINGING CLEAR SKIES AND SIMILAR/SLIGHTLY WARMER HIGHS AS WE SAW FRIDAY. WHILE MODELS STILL ADVERTISE RETURN FLOW/WEAK WAA DEVELOPING THIS AFTERNOON...THEY HAVE BACKED OFF ON THE DEGREE OF THE WAA SO TRENDED HIGHS DOWN CLOSER TO WHAT WE HAD YESTERDAY. POST FRONTAL WINDS WILL BE ON THE BREEZY SIDE ACROSS MY CENTRAL AND EAST. HOWEVER RH VALUES NEAR 30 PERCENT WILL HELP MINIMIZE FIRE WEATHER CONCERNS WHERE THE STRONGEST WINDS ARE EXPECTED. VERY DRY AIR ADVECTS INTO THE REGION WITH HIGH PRESSURE TONIGHT WITH SFC DEWPOINT TEMPS BELOW 30F ADVERTISED CENTRAL AND WEST AND LOW/MID 30S EAST. THE CENTER OF THE HIGH OVER MY SOUTHEASTERN COUNTIES WILL RESULT IN CALM/LIGHT WINDS OVER MY SOUTH CENTRAL AND SOUTHEAST. COMBINED WITH THE VERY DRY AIR AND CLEAR SKIES WILL LIKELY SEE TEMPS BOTTOMING OUT IN THE MID 30S...POSSIBLY LOWER OVER PARTS OF SOUTH CENTRAL AND SOUTHEASTERN ND. EXPECT WARMER TEMPS WEST AND FARTHER NORTH CLOSER TO 40 WHERE BETTER RETURN FLOW SHOULD PROVIDE BETTER MIXING. OPTED TO ISSUE A FROST ADVISORY WITH THIS FORECAST PACKAGE. SOUTHERLY RETURN FLOW RAMPS UP WEST INTO CENTRAL FOR SUNDAY WITH MUCH WARMER HIGHS EXPECTED (MID/UPPER 80S WEST AND NEAR 80 CENTRAL). CLEAR SKIES ONCE AGAIN WITH THE DRY AIR ASSOCIATED WITH TODAYS HIGH PRESSURE STILL IN PLACE. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AS WELL (SEE FIRE WEATHER DISCUSSION BELOW FOR DETAILS). .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY. MAIN FORECAST CONCERN IN THE EXTENDED PERIOD IS A PROGRESSIVE SHORTWAVE TROUGH AND ASSOCIATED COLD FRONT THAT TRAVERSES THE AREA ON TUESDAY. WILL UTILIZE A MODEL BLEND FOR FORECAST DETAILS. MONDAY WILL BE QUITE MILD WITH HIGHS EXPECTED TO RANGE FROM THE MID 80S TO MID 90S AHEAD OF THE PRE-FRONTAL TROUGH. THE GFS/ECMWF ARE SIMILAR WITH THE POSITION OF THE COLD FRONT BY 12 UTC TUESDAY...NEAR THE HIGHWAY 83 CORRIDOR. WILL CONTINUE THE SLIGHT CHANCE POPS AHEAD OF THE COLD FRONT IN THE WEST MONDAY NIGHT AND OVER THE FAR EAST ON TUESDAY. WITH LITTLE MOISTURE ASSOCIATED WITH THE SYSTEM SEE NO REASON TO RAISE POPS AT THIS TIME AND MODELS HAVE BEEN CONSISTENT IN CUTTING BACK ON RESULTANT QPF WITH THE FRONTAL SYSTEM. THE FRONT MAKES ITS WAY THROUGH THE REMAINDER OF THE CWA BY MIDDAY TUESDAY AND WE WILL BE IN AN AREA OF SUBSIDENCE WITH A DECENT SURFACE GRADIENT INTO TUESDAY EVENING. WILL STILL NEED TO MONITOR FOR FIRE WEATHER HIGHLIGHTS TUESDAY WITH LOW HUMIDITIES AND GUSTY WINDS. TEMPERATURES WILL BE COOLER BEHIND THE FRONT WITH HIGHS RANGING FROM AROUND 70 NORTHWEST TO AROUND 80 SOUTHEAST. THE UPPER LEVEL SYSTEM TRACKS ACROSS CENTRAL CANADA TUESDAY THROUGH WEDNESDAY THEN SENDS A SECONDARY DRY FRONTAL BOUNDARY THROUGH THE LOCAL AREA ON THURSDAY...AND WE REMAIN IN A DRY REGIME WITH TEMPERATURES NEAR SEASONABLE NORMALS. PERHAPS A QUICK WARM UP ON FRIDAY IN ADVANCE OF ANOTHER SHOT OF COOLER AIR BEYOND THE EXTENDED PERIOD. && .AVIATION...A COLD FRONT WILL DROP SOUTH ACROSS THE FORECAST AREA TODAY. THE FRONT SHOULD BE NEAR A KISN-KMOT LINE AROUND 12 UTC. AND SHOULD DROP QUICKLY THROUGH THE FORECAST AREA BY 18 UTC. THIS WILL BE A DRY FRONTAL PASSAGE WITH MAYBE A LITTLE VFR CLOUDINESS. WEST TO SOUTHWEST FLOW SOUTH OF THE FRONT WILL SHIFT NORTH WITH THE FRONTAL PASSAGE. WINDS WILL INCREASE BEHIND THE FRONT TO AROUND 15 TO 25 MPH...ESPECIALLY EAST OF THE HIGHWAY 83 CORRIDOR. WINDS WILL QUICKLY DIMINISH TONIGHT AND SHIFT SOUTH BY THE END OF THE FORECAST PERIOD. && .FIRE WEATHER... WILL CONTINUE WITH FIRE WEATHER HEADLINES AS IS...A FIRE WEATHER WATCH FOR SUNDAY THROUGH MONDAY FOR WESTERN NORTH DAKOTA. FOR SUNDAY...CRITICAL FIRE WEATHER CONDITIONS NOW APPEAR MORE LIKELY ACROSS WESTERN NORTH DAKOTA...ESPECIALLY OVER THE SOUTHWEST WHERE VERY DRY VEGETATION IS IN PLACE. AFTERNOON RELATIVE HUMIDITY VALUES AROUND 15 PERCENT WILL COMBINE WITH SOUTHERLY WINDS IN EXCESS OF 20 MPH TO ELEVATE THE FIRE DANGER INDEX INTO THE VERY HIGH TO EXTREME CATEGORY. AN UPGRADE TO A RED FLAG WARNING IS LIKELY ON SUNDAY. HOWEVER...WILL HOLD OFF UNTIL SATURDAY MORNING OR AFTERNOON AT THE EARLIEST TO UPGRADE TO INSURE THE LATEST MODEL DATA IS USED TO BEST CAPTURE THE AERIAL EXTENT. ON MONDAY...DESPITE WARMER CONDITIONS WITH HIGHS POTENTIALLY IN THE LOWER 90S AND AFTERNOON RELATIVE HUMIDITY VALUES ONCE AGAIN NEAR 15 PERCENT...WINDS DO NOT APPEAR OVERLY EXCESSIVE TO WARRANT FIRE WEATHER HEADLINES. HOWEVER...UNCERTAINTY REMAINS IN HOW STRONG WESTERLY WINDS WILL BECOME SO WILL CONTINUE WITH THE FIRE WEATHER WATCH AS IS FOR NOW. TUESDAY...STRONG WINDS AND DRY CONDITIONS LOOK PROBABLE BEHIND A STRONG COLD FRONT WHICH IS FORECAST TO MOVE THROUGH THE AREA MONDAY NIGHT. ADDITIONAL FIRE WEATHER HEADLINES WILL BE NEEDED...BUT WILL HOLD OFF SINCE WE ARE OVER 72 HOURS OUT. && .BIS WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ SUNDAY FOR NDZ019>023-025-034>037-042-045>048-050-051. FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH MONDAY EVENING FOR NDZ001-009-017-018-031>033-040-041-043-044. && SHORT TERM/FIRE WEATHER...NH LONG TERM/AVIATION...TWH
Hazardous weather outlook, Sep 7, 4:31 PM CDT, 11 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 431 PM CDT FRI SEP 7 2012 NDZ001-009-017-018-031>033-040-041-043-044-082145- DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 431 PM CDT FRI SEP 7 2012 /331 PM MDT FRI SEP 7 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY VERY HIGH FIRE DANGER IS FORECAST FOR SUNDAY AND MONDAY. WARM TEMPERATURES...LOW HUMIDITY AND INCREASING SOUTHERLY WINDS WILL COMBINE WITH VERY DRY PASTURE CONDITIONS TO CAUSE ELEVATED FIRE WEATHER CONCERNS. A FIRE WEATHER WATCH IS IN EFFECT. THE VERY HIGH FIRE DANGER MAY EXTEND INTO TUESDAY AS WELL. WINDS WILL SHIFT TO THE WEST AND BECOME GUSTY. IF RELATIVE HUMIDITY IS LOW THEN ELEVATED FIRE WEATHER CONCERNS WILL CONTINUE FOR TUESDAY...ALTHOUGH THE WATCH IS NOT IN EFFECT FOR TUESDAY AT THIS TIME. WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY NIGHT. SEVERE WEATHER IS NOT EXPECTED ALTHOUGH SOME DRY LIGHTNING IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ002>005-010>013-019>023-034-035-042-045-046-082145- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-MORTON-BURLEIGH-GRANT-SIOUX- EMMONS- 431 PM CDT FRI SEP 7 2012 /331 PM MDT FRI SEP 7 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AND TUESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ025-036-037-047-048-050-051-082145- FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 431 PM CDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WITH OVERNIGHT LOW TEMPERATURES SUNDAY MORNING IN THE MID TO UPPER 30S SOME PATCHY FROST IS POSSIBLE. WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE TUESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WAA
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 12:20 PM CDT | Red Flag Warning | BIS | Adams, Billings, Bowman, Divide, Dunn, Golden Valley and 7 more | 34 hr |
Nearby
Frost Advisories in North Dakota, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.